Parabolic subgroups in3D4(R)

E. B. Plotkin

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We describe parabolic subgroups in the Chevalley group of crossed type3D4 over a commutative local ring. Previously the analogous question was considered for groups of normal and certain crossed types in RZhMat, 1976, 10A152; 1977, 10A302; 1978, 6A476; 1980, 5A437.

Original languageEnglish
Pages (from-to)452-457
Number of pages6
JournalJournal of Soviet Mathematics
Issue number4
StatePublished - Feb 1984


Dive into the research topics of 'Parabolic subgroups in3D4(R)'. Together they form a unique fingerprint.

Cite this